Some Identities on Bernstein Polynomials Associated with ð ‘ž -Euler Polynomials
A. Bayad,
T. Kim,
B. Lee and
S.-H. Rim
Abstract and Applied Analysis, 2011, vol. 2011, 1-10
Abstract:
We investigate some interesting properties of the ð ‘ž -Euler polynomials. The purpose of this paper is to give some relationships between Bernstein and ð ‘ž -Euler polynomials, which are derived by the ð ‘ -adic integral representation of the Bernstein polynomials associated with ð ‘ž -Euler polynomials.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/294715.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/294715.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:294715
DOI: 10.1155/2011/294715
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().